Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Heavy breasts and pain before periods. Is it due to taking Primosa?

hello doctor, from 10 to 12 days prior to my mensturation time my breasts used to feel heavy and at times there was slight pain. my mensturation periods was also getting irregular. on consulting a gynea she advised me to take primosa 500 and found that subsequently the heaviness of breast was gone and my mensturation period was getting regular. she had advised me to take the capsules for a month after which i stopped. but before the next menstural period there was an irritational pain in my breast and after consulting the same gynae i continued consuming primosa 500 again once a day. but this month i have got mensturation twice - once in the beginnign of the monthe and now - 21 st of sep. is it becoz of consuming primossa ? iam 41 yrs old.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Prime rose oil or primosa is prescribed for fibroadematous tissue in breast.
Your heaviness in breast is due to mid cycle odema due to hormonal imbalance.
This is a symptom occurs due to hormonal level disturbances.
Hormonal imbalance occurs due to stress,anxiety,shift duty or ovarian disease.
Your irregular period is also due to this hormonal imbalance.
The hormonal theraphy for 3 months is better option .
Restrict salt during heaviness of breast.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor